sexologist-icon
Irregular periods
Iwas going on a long trip this Friday,till 8 may but I am having irregular periods every cycles,so I took gynaset on 20 th April ,25 the was the last dose as iam using 10 ml GM's 2 tab at night for 5 days .I don't want my periods to spoil my trip as I will have bleeding every cycle... Please suggest me to get my period soon by tomorrow.... Please.
47 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

There's no tablet to start periods in a day , u should have planned it before itself.. Neways u can continue to take those medicine till u don't want periods and u will get periods after 2 to 7 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.